Harmonic morphisms from homogeneous spaces of positive curvature

Martin Svensson, Sigmundur Gudmundsson

Research output: Contribution to journalJournal articleResearchpeer-review

Original languageEnglish
JournalMathematical Proceedings of the Cambridge Philosophical Society
Volume157
Issue number2
Pages (from-to)321-327
ISSN0305-0041
DOIs
Publication statusPublished - 2014

Cite this

@article{47680931c4cd4799a4c87a62c47ae82f,
title = "Harmonic morphisms from homogeneous spaces of positive curvature",
author = "Martin Svensson and Sigmundur Gudmundsson",
year = "2014",
doi = "10.1017/S0305004114000334",
language = "English",
volume = "157",
pages = "321--327",
journal = "Mathematical Proceedings of the Cambridge Philosophical Society",
issn = "0305-0041",
publisher = "Heinemann",
number = "2",

}

Harmonic morphisms from homogeneous spaces of positive curvature. / Svensson, Martin; Gudmundsson, Sigmundur.

In: Mathematical Proceedings of the Cambridge Philosophical Society, Vol. 157, No. 2, 2014, p. 321-327.

Research output: Contribution to journalJournal articleResearchpeer-review

TY - JOUR

T1 - Harmonic morphisms from homogeneous spaces of positive curvature

AU - Svensson, Martin

AU - Gudmundsson, Sigmundur

PY - 2014

Y1 - 2014

U2 - 10.1017/S0305004114000334

DO - 10.1017/S0305004114000334

M3 - Journal article

VL - 157

SP - 321

EP - 327

JO - Mathematical Proceedings of the Cambridge Philosophical Society

JF - Mathematical Proceedings of the Cambridge Philosophical Society

SN - 0305-0041

IS - 2

ER -